MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6RM/LL8MM; PRSTHSS,KNE,FMRTBL,NNCNSTRND,CMNTD,MTL/PLYMR

SMITH & NEPHEW, INC. JOURNEY UNI TIBINRT S5-6RM/LL8MM; PRSTHSS,KNE,FMRTBL,NNCNSTRND,CMNTD,MTL/PLYMR
Catalog Number 71422265
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to infection.Surgeon does not blame device.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, it was reported that a revision surgery was performed due to infection approximately 1 month post implantation.It was communicated that the surgeon does not fault the device.Additionally, it was reported that there are no radiographs or patient medical records to be provided for review.Therefore due to insufficient information, a clinical assessment cannot be performed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Product was sterilized according to sterilization release documentation from quality control.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
JOURNEY UNI TIBINRT S5-6RM/LL8MM
Common Device Name
PRSTHSS,KNE,FMRTBL,NNCNSTRND,CMNTD,MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7148142
Report Number1020279-2017-01345
Device Sequence Number1890258
Product Code HSX
UDI-Device Identifier03596010582249
UDI-Public03596010582249
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2025
Device Catalogue Number71422265
Device Lot Number15MM06827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer12/20/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;